Ask The Doctor > Questions & Answers > I have been the minimum dose of magnesium supplements for

I have been the minimum dose of magnesium supplements for

Patient: I have been the minimum dose of magnesium supplements for about two months. This past Monday and Tuesday I took the maximum dose of 4 pills. Since, I have had diarrhea every time I used the bathroom. I stopped taking them on Wednesday when I realized that might be the problem, but it is still happening. Is that normal? How much longer will it last? I have been sure to drink extra fluids. Should I see the doctor? I feel fine except for this.

 

 

Doctor: Hello,Welcome to ATD, thank you for the query.Magnesium supplements can be the reason actually it depends on the dose you took. There might be other reasons too like outside food or infectious diarrhea.You should see a doctor, consume good amount of fluids, eat well and you can take zinc supplements..Kindly mention the dose of magnesium supplements you took, any associated factors and revert for detailed guidance.I will be happy to help.Regards,

 

 

Comments / Follow Ups

Patient: Thank you for your help…should I go to a clinic today or can I wait until Monday to see my primary care physician?

Doctor: You should go to the clinic as soon as possible, till then follow my advice..
Take care!!

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment